# SDR IXXA2024042502

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 113,947 hours, 22,812 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cover
- Part number: 1314M55G06
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS COVER SEPARATING #2 ENGINE.
